# SDR YADA2018073026001

- Difficulty date: July 26, 2018
- Submitted: August 4, 2018
- Operation: Air carrier
- Aircraft: N124AX
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Aircraft time: 25,927 hours, 32,079 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LANDING GEAR DID NOT RETRACT AFTER TAKEOFF, CIRCUIT BREAKER POPPED. RETURNED TO ORIGIN (ANC) AND LANDED WITHOUT INCIDENT.
